# SDR HALA2017082810237

- Difficulty date: August 28, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 53,498 hours, 9,884 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sense Line
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS / ON DESCENT FROM FL250 TO FL230 BLEED DUCT PRESS FLUCTUATED BTN 25 TO 35 PSI. FOUND RT ENG PRSOV PRESSURE SENSE LINE LOOSE AND PACKING DAMAGED. REPLACED PACKING AND TIGHTENED SENSE LINE.
